# SDR F3LA96024

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266011
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - NR 1 SLAT LOWER SKIN CRACKED IN SEVERAL AREAS AT FASTENERS AT ACTUATOR.  REPAIRED NR 1 SLAT LOWER SKIN AT T/E JUST AFT OF ACTUATOR ROD END IAW 737 DRAWING 65C30133.  (M)
